# SDR DALA2025102007663

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 20,535 hours, 2,416 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT DOOR L AFT CABIN ON CLIMBOUT WITH MASTER CAUTION.  R & R BOTH PROX SENSORS 23MJ/25MJ PER A330 AMM 52-71 AND ADJUSTED SENSOR CLEARANCES OPS CK GOOD. PSEU TEST PASSED NO CURRENT FAULTS. (1256974)
